Can injections in the cheeks cause headaches?

Doctor Answers 5

Can fillers cause headaches?

Generally, fillers in the medial portion of the cheek do not cause headaches.  However, fillers injected near the temples may cause some temporal pain, pain with chewing, and occasionally a slight head ache that usually resolve in a few days.  If pain with fillers worsens or doesn't abate, it is always a good idea to see your physician to be evaluated in person.


New Orleans Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Injections and headaches

It would be unusual for injections in the cheeks to cause headaches. That being said, you may have been anxious about the injections and that can cause headaches.  Best, Dr. Green

Can injections in the cheeks cause headaches ?

Can injections in the cheeks cause headaches ?

The answer is yes, but not severe headaches and they should subside within one to two days. If you are experiencing any severe discomfort please see your doctor immediately.

Jeanine B. Downie, MD
Montclair Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Facial injections and headaches

Facial injections usually do not cause headaches, but I suppose it is possible.  Best of luck. Check it out with you doctor.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Cheek fillers causing headaches

Thank you for asking about your cheek injections.

  • Although any facial injection can cause a headache, it is very uncommon after injections in the cheeks.


Always see a Board Certified Plastic Surgeon.
Hope you find this information helpful. Best wishes.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.